MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® (RED, GLOW RING), 0.2 MICRON FILTE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® (RED, GLOW RING), 0.2 MICRON FILTE; STOPCOCK, I.V. SET
Catalog Number B33034
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 12" smallbore trifuse ext set w/3 microclave® (red, glow ring), 0.2 micron filter, 3 clamps, rotating luer.Upon removing the medication tubing or a syringe from the red port (that the facility uses for an intravenous medication push or for connection to medication tubing for continuous infusion purposes), the inner clear valve became stuck.Although fluid leakage was not noticed at the time, fluid was eventually identified on the linen of a bed.There was no human harm associated with this complaint/event.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.The customer identified two possible lot numbers (plots): 13882127 (expiry date 01/01/2029, mfr date 02/01/2024); 13861789 (expiry date 12/01/2028, mfr date 01/01/2024).Section e additional reporting contact: (b)(6).
 
Additional Manufacturer Narrative
Received one used b33034 smallbore trifuse ext set w/3 microclaves for inspection.No defects or anomalies noted.Fluid was infused through each microclave and leak tested per product specifications.There was no leakage.The reported complaint of leakage could not be confirmed.Device history record reviews of the possible lot numbers and relevant commodities were reviewed.No relevant non conformities were found that would have led to the reported complaint.

Brand Name
12" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® (RED, GLOW RING), 0.2 MICRON FILTE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19661531
Report Number9617594-2024-00862
Device Sequence Number15088089
Product Code FMG
UDI-Device Identifier00887709005921
UDI-Public(01)00887709005921
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33034
Device Lot NumberPLOT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION TUBING, MFR UNK.; UNSPECIFIED SYRINGE, MFR UNK.
Patient SexUnknown